MAUDE Adverse Event Report: I-STAT ACT KAOLIN CARTRIDGE

I-STAT ACT KAOLIN CARTRIDGE
Catalog Number 03P87-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident #: (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2021, abbott point of care was contacted by a customer regarding act kaolin cartridges that yielded unexpected results on a patient presented for a percutaneous coronary intervention.There was no patient information available at the time of this report.(b)(6).The customer state that protomine was not administered.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 01-nov-2021.A review of the device history record (dhr) confirmed the cartridge lot passed release specifications.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ag (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified.
 
Event or Problem Description
Na.

Brand Name
I-STAT ACT KAOLIN CARTRIDGE
Common Device Name
ACT KAOLIN CARTRIDGE
MDR Report Key12540072
Report Number2245578-2021-00075
Device Sequence Number5159158
Product Code JBP
UDI-Device Identifier10054749000156
UDI-Public10054749000156
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K023582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2022
Device Catalogue Number03P87-25
Device Lot NumberR21227A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1